Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What could be the cause of excessive itchiness on the neck ?

I am a 38 years old female and of normal weight for my height . I have been taking microgynon 30 for the past 9 months. Recently my neck skin has become very itchy. There is no rash at all. I visited my doctor who prescribed hydrocortisone 1% cream. I have been using this cream 3 times a day for the past week. This has not helped my itchiness at all. What colud be causing this itchiness?
Asked On : Tue, 21 Feb 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
HI..dear user..,
Thanks for choosing HCM..,
Microgynon 30 tablets ......contain two active ingredients, ethinylestradiol and levonorgestrel. These are synthetic versions of the naturally occurring female sex hormones..,
Vomitings, nausea, Migrain .,
Breast tenderness, enlargement.Weight changes.
Retention of water in the body tissues (fluid retention).
Vaginal thrush (candidiasis).,Change in menstrual bleeding.
Menstrual spotting or breakthrough bleeding.,Depression.,
eye problems and liver disturbances.,.
Itching is the not criteria of this drug..,
So other cause is the key factor..,
1) Tab..Levocetrizine daily night times..,
2) Betamethasone and gentamycin cream.,
2 times daily....
3) Tab Ofloxacin 200 mg daily 2 times for 3 days..,
Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor